# SDR GAIA01148ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, CORROSION AND GOUGES WERE DISCOVERED ON THE FUSELAGE SKIN AT BS 366-370, STRINGER 17-18 LEFT.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 366-370, BETWEEN STRINGER 17-18 LEFT IAW B727 SRM 53-30-3 FIG 3.  (M)
